skip to main content


Title: Stretched or noded orbital densities and self-interaction correction in density functional theory
NSF-PAR ID:
10103884
Author(s) / Creator(s):
 ;  ;  ;  ;  ;  ;  ;  ;  ;  ;  ;  ;  ;  ;  ;  ;  ;  ;  ;  
Publisher / Repository:
American Institute of Physics
Date Published:
Journal Name:
The Journal of Chemical Physics
Volume:
150
Issue:
17
ISSN:
0021-9606
Page Range / eLocation ID:
Article No. 174102
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found